# SDR AALA201608159007

- Difficulty date: August 14, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 52,207 hours, 19,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C-2 FLIGHT ATTENDANT STATION FLASHLIGHT NOT CHARGING.  REPLACED THE FLASHLIGHT BATTERY AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
